# SDR AALA20050451

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Missing
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX  INFLIGHT T1007/19JULY  GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION. VERIFIED LEFT HAND GEAR DOOR OPEN. LANDED WITH DOORS OPEN. INSTALLED MISSING BOLT FROM LEFT HAND GEAR DOOR FOLLOW UP MECHANISM. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
